# SDR SIMA20120708002

- Difficulty date: July 8, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 21,921 hours, 19,010 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 32248001
- Part serial: 10202516
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3559 THE CREW REPORTED THAT DURING CLIMB AFTER TAKEOFF THE NR 2 BATTERY OVERTEMP WARNING CAME ON "71" C.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO MIA.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 2 BATTERY.  THE OPERATIONAL CHECK WAS GOOD IAW  W/C 24-600-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
